# SDR CA140623024

- Difficulty date: June 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Aircraft time: 1,633 hours
- Engine: Pwa PW206B2
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 945UN01Q4AA8
- Condition: Intermittent
- Location: Nr 1 Starter
- Part time: 1,424 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHIP BATTERY POWER UP AND FADEC NR 1 POWER UP.  FADEC SELF TEST WOULD NOT TEST AND ACFT INDICATED ENGINE NR 1 WAS AT IDLE.  THE ENGINE WAS NOT RUNNING AND COULD NOT BE STARTED WITHOUT FADEC SELF TEST.  POWER WAS REMOVED AND NR 1 ENGINE SWITCH WAS CYCLED SEVERAL TIMES.  ACFT WAS STARTED NORMALLY.  SINCE THIS WAS THE SECOND SWITCH THAT HAS FAILED ON THIS ACFT THE SWITCH WAS REPLACED.  NO OTHER ISSUES COULD BE FOUND TO CAUSE BOTH THE NR 1 AND NR 2 SWITCH TO FAIL WITHIN 13.1 HRS OF EACH OTHER. AS THIS IS THE MAIN SWITCH THAT CONTROLS THE ENGINE RUNNING CONDITION.
